Confirm

Are you sure?

Comfirm Cancel

Login http://www.becomegorgeous.com/users/auth/facebook

Or Login using BecomeGorgeous

Register

Please fill the form below and follow the further instructions.

By registering, you are agreeing to the terms and conditions.
We will not sell, rent or give your email to anyone so don't worry about spam.

Recommended

http://www.becomegorgeous.com/users/auth/facebook
Password Recovery

You are about to receive a email from us please make sure to check your spam or junk folder and add our email email@bg.com to your contact list.

Thank you!

morgan

Large

Scorpio

Status

General
Female
09 Nov 1994

  • 638 Rank

  • 64 Points

Thumb

bamzone81 asked:

16 Jul 2009

stomach aches

okay so ive had a stomach ache for about 2-3 wks. i got it after i took dycolax (groody i know but oh well) cuz i hav constipation problems (gross again) so this is awkward. i accidentally drank/ate something w/ milk before i took it and now ive had a stomach ache and it wont go away. i constantly feel nauseas and idk y. anyone hav any ideas??? thanks

Answers

omfg_megan

omfg_megan says:

Posted on 16 Jul 2009

if it said not to on the bottle u shuld get to the doctor :o

undeadxprincess

undeadxprincess says:

Posted on 16 Jul 2009

I would just go to a doctor.

little_miss_sunshine

little_miss_sunshine says:

Posted on 16 Jul 2009

Go to your doctor and she'll check it out for you. It's probably nothing but it's best to just to be on the safe side. Good luck! Xxx :)

barbipixi

barbipixi says:

Posted on 16 Jul 2009

always go to the dr. and it's always better to go to the dr then to self medicate when you know you have a constant problem.



so ask about the constipation along with the stomach ache... maybe they're actually related

amaay

amaay says:

Posted on 16 Jul 2009

see your doctoor, it's always the best thing to do, other than giving yourself medication(;

x

shinja

shinja says:

Posted on 16 Jul 2009

Going to see a doctor is the best thing to do.

dominique

dominique says:

Posted on 17 Jul 2009

go to the doctor definately. if ur lactose intolerant take lactaid pills.

Login To Answer